MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GREENLIGHT XPS?; POWERED LASER SURGICAL INSTRUMENT

BOSTON SCIENTIFIC CORPORATION GREENLIGHT XPS?; POWERED LASER SURGICAL INSTRUMENT
Model Number 0010-0210S-G0
Medical Device Problem Codes Smoking (1585); Power Problem (3010); Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure, the console shutdown and the error codes 210-laser power supply and 211-laser power supply brick fault were displayed.After shutting down, it did not start even when the power was turned back on.When the power cord was unplugged and left for a while before restarting, smoke was emitted, possibly due to something burning inside.The procedure was completed with turp (transurethral resection of the prostate) without patient complications.
 
Event or Problem Description
It was reported that during a photo selective vaporization of the prostate procedure for benign prostatic hyperplasia, the console shutdown and the error codes 210-laser power supply and 211-laser power supply brick fault were displayed.After shutting down, it did not start even when the power was turned back on.When the power cord was unplugged and left for a while before restarting, smoke was emitted, possibly due to something burning inside.The procedure was completed with turp (transurethral resection of the prostate) without patient complications.
 
Additional Manufacturer Narrative
B5.Describe event or problem updated.E1.Initial reporter information updated.
 
Additional Manufacturer Narrative
The console was serviced onsite by a field service engineer (fse) and was found that the auto voltage select board (vsb) and laser power supply (lps) were damaged, therefore, replaced.The reported allegations were due to an electrical failure.The smoking report was due to a component fired that lead to the smoking.The console was also returned for analysis, and it passed visual inspection.However, it failed to power on and failed the grange test station due to the vsb damaged.After both components were replaced, the problem was resolved, thus, confirming the reported event.The reported device performance allegation cannot be confirmed.The device history record confirmed that the device met with all manufacturing specifications prior to distribution and there were no manufacturing deviations.The instructions for use (ifu) were reviewed and did not reveal any evidence of device off-label use or failure to follow instructions.A risk review was completed and confirmed that the event of smoking is defined in the risk documentation.Based on the analysis results, the investigation is assigned a conclusion code of cause traced to component failure.
 
Event or Problem Description

Brand Name
GREENLIGHT XPS?
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
150 baytech dr.
san jose CA 95134
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23791133
Report Number2124215-2025-90624
Device Sequence Number5712313
Product Code GEX
UDI-Device Identifier08714729979135
UDI-Public(01)08714729979135(10)XPS61207
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K092735
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0010-0210S-G0
Device Catalogue Number0010-0210S-G0
Device Lot NumberXPS61207
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2025
Supplement Date Received by Manufacturer12/10/2025
03/27/2026
05/11/2026
Initial Report FDA Received Date12/12/2025
Supplement Report FDA Received Date12/29/2025
04/17/2026
05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/07/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown